# SDR AMTA200700658

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-800
- Aircraft serial: 28243
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93521
- Condition: Damaged
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING SCREWS PULLING THROUGH ON LEFT WING FLAP SUPPORT FAIRING NR 3.  ACCOMPLISHED REPAIR IAW SAA EA 737-5753-09-A1103.  (M)
